MAUDE Adverse Event Report: CARDINAL HEALTH (THAILAND) 222 LIMITED GLOVE SURGICAL PROTEXIS PI CLASSIC; SURGEON'S GLOVES

CARDINAL HEALTH (THAILAND) 222 LIMITED GLOVE SURGICAL PROTEXIS PI CLASSIC; SURGEON'S GLOVES
Catalog Number 2D72PL70X
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Local Reaction (2035)
Date of Event 08/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot# was provided, therefore the device history record was reviewed.The lot was inspected and released in compliance with all requirements.There was no sample, however this person¿s patch test was positive for an allergy to carba mix, and this glove contains carba mix.The protexis pi classic gloves have passed a series of tests prescribed by regulatory agencies for the intended use.However, the possibility of some individuals experiencing reactions to certain chemicals used during the manufacturing process cannot be ruled out.We will continue to monitor complaints for any unfavorable trends, which might require further investigation.
 
Event or Problem Description
Xray tech had initially called regarding obtaining glove ingredients if needed.She was getting blisters on her hands for the past 2 months, but was not sure what was causing her symptoms.She had been using the gloves for about a year but her symptoms were recent.She had seen a pa twice and a dermatologist ¿ they were going through the products she uses to try and identify the cause.On (b)(6) 2018 she called stating her patch testing showed she was allergic to carba mix.Her hands are doing better.

Brand Name
GLOVE SURGICAL PROTEXIS PI CLASSIC
Common Device Name
SURGEON'S GLOVES
Manufacturer (Section D)
CARDINAL HEALTH (THAILAND) 222 LIMITED
7/111 moo 4 highway #331, maby
rayong 21140
TH  21140
MDR Report Key7917990
Report Number1423537-2018-00240
Device Sequence Number16622792
Product Code KGO
UDI-Device Identifier10885380031779
UDI-Public10885380031779
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Catalogue Number2D72PL70X
Device Lot NumberTS18030372
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2018
Initial Report FDA Received Date09/28/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR
Patient Weight77